# SDR SWIA200514699

- Difficulty date: March 11, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 439 hours, 307 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 766389L
- Part serial: 0624
- Condition: Malfunctioned
- Location: Slat/Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAP HALFSPEED STATUS MESSAGE ON APPROACH & LANDING.  REMOVED AND REPLACED FECU IAW CRJ 700 MM 27-51-05.  OPERATIONAL CHECK GOOD.
